# SDR FDEA2018110763108

- Difficulty date: November 6, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEFT HAND LEADING EDGE BEADED DOUBLER AT STATION XOS = 708 FOUND   CRACKED AS MARKED.  REPAIR CARRIED OUT AT LEFT HAND WING LEADING EGDE BEADED DOUBLER AT STATION XOS   708 AS PER STRUCTURE REPAIR MANUAL 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
